# SDR SIMA200812110

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 19,793 hours, 19,515 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92185A010200
- Part serial: 00651
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,459 hours, 5,882 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4306, CREW REPORTED WHILE CLIMBING THRU 19000 THEY RECEIVED CABIN ALT WARNING AND AURAL WARN.  CREW REQUESTED EMERGENCY DESCENT TO 10000 AND RETURNED TO CVG.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED DIGITAL PRESSURIZATION CONTROLLER IAW AMM 21-31-01.  OPERATIONAL CHECKED GOOD.  NO FURTHER FAULTS FOUND AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
